# SDR SIMA20181017004

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,092 hours, 32,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Reported
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER OVER FLIGHT ATTENDANT STATION. FLIGHT CREW PLACARDED FWD FA FLASHLIGHT HOLDER. SUPPLEMENTAL -C/A-FLIGHT CREW PLACARDED FWD FA FLASHLIGHT HOLDER MEL AUTH 100545-C REF 25-53 MOC 628765. REMOVED AND REPLACED F/A FLASHLIGHT ASSY IAW AMM 33-50-16. OPC GOOD. MEL RESTORED.
